# SDR AALA202111047863

- Difficulty date: October 31, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 66,751 hours, 25,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Fault Message
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE ACCOMPLISHING R1 SLIDE CHANGE THE OPERATIONAL TEST OF EMERGENCY LIGHTING SYSTEM. FAILED CIDS FAULTS EMERGENCY POWER SUPPLY UNIT INT LOAD EXIT R AND L. OCCURRED. **SUPPLEMENTAL REPORT FOR AALA202111027863: MAINTENANCE APPLIED EXTERNAL POWER TO THE AIRCRAFT, PUSHED THE TEST EMERGENCY LIGHTING SYSTEM BUTTON AND LET THEM STAY ON THEN UNPLUGGED  THE CONNECTORS OF THE EMERGENCY POWER SUPPLIES, WAITED 10 SECONDS AND RECONNECTED THE CONNECTOR THE POWER SUPPLIES. UNPUSHED THE TEST EMERGENCY LIGHTING SYSTEM BUTTON AND PUSHED IT BACK IN AGAIN TO RESET THE POWER SUPPLIES  FAULT CLEARED AND A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED  ** (CLOSED)
